It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Dear Erika:

Provera may make your acne worse. And yes, your period can be really problematic after getting off the pill. My period didn't come for two months and then for another two months it was really delayed between cycles.

I am concerned you have peachfuz. Have you ever had your hormone levels checked?

There is something called Poly Cystic Ovarian Syndrome (PCOS) which is a hormonal condition. It is caused by too much testosterone in a womans body. Symptoms include irregular periods, hisutism (hairiness of the body/face), weight gain problems, acne, insulin resistance, infertility)

You do not need to have all the symptons, but just one or two can signify you may have the problem.





All times are GMT -7. The time now is 01:59 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!